Bifurcation points of the generalized solution of the Hamilton-Jacobi-Bellman equation

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)866-870
Number of pages5
JournalIFAC-PapersOnLine
Volume51
Issue number32
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Nucleation

Keywords

  • bifurcation points
  • Hamilton-Jacobi-Bellman equation
  • minimax solution
  • piecewise smooth solution
  • singular set

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

@article{4d5a279088f3444da9418e30f5b139ad,
title = "Bifurcation points of the generalized solution of the Hamilton-Jacobi-Bellman equation",
keywords = "bifurcation points, Hamilton-Jacobi-Bellman equation, minimax solution, piecewise smooth solution, singular set",
author = "Rodin, {A. S.} and L.G. Shagalova",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.ifacol.2018.11.436",
language = "English",
volume = "51",
pages = "866--870",
journal = "Ifac papersonline",
issn = "2405-8963",
publisher = "Elsevier BV",
number = "32",

}

Bifurcation points of the generalized solution of the Hamilton-Jacobi-Bellman equation. / Rodin, A. S.; Shagalova, L.G.

In: IFAC-PapersOnLine, Vol. 51, No. 32, 01.01.2018, p. 866-870.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Bifurcation points of the generalized solution of the Hamilton-Jacobi-Bellman equation

AU - Rodin, A. S.

AU - Shagalova, L.G.

PY - 2018/1/1

Y1 - 2018/1/1

KW - bifurcation points

KW - Hamilton-Jacobi-Bellman equation

KW - minimax solution

KW - piecewise smooth solution

KW - singular set

UR - http://www.scopus.com/inward/record.url?scp=85058215421&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000453278300162

U2 - 10.1016/j.ifacol.2018.11.436

DO - 10.1016/j.ifacol.2018.11.436

M3 - Article

VL - 51

SP - 866

EP - 870

JO - Ifac papersonline

JF - Ifac papersonline

SN - 2405-8963

IS - 32

ER -